# SDR AALA202312217951

- Difficulty date: December 17, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737823
- Aircraft serial: 30600
- Aircraft time: 66,139 hours, 27,731 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX606742
- Condition: Failed
- Location: Zone 400 - Nac/P
- Part time: 59,166 hours, 25,156 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO PHL DUE TO ENGINE #2 LOW PRESSURE LITE ILLUMINATED. THE AIRCRAFT LANDED SAFELY AT PHL WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED HYDRAULIC SYSTEM B ENGINE DRIVEN PUMP PER AMM 29-11-11 (AALA202312217951) AND ELECTRIC MOTOR DRIVEN PUMP PER AMM 29-11-21. (AALA202312213675)
